# SDR AALA202202143371

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737*
- Aircraft serial: 33232
- Aircraft time: 24,661 hours, 9,480 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Tolerance
- Location: Zone 500 - Lh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING OVERHEAT LIGHT ILLUMINATED DURING FLIGHT. PILOT DID NOT HAVE WING ANTI ICE ON. THE ENGINE ANTI ICE WAS ON. FOLLOWING THE CHECKLIST ISOLATED THE LEFT WING OVERHEAT. ISOLATED THE LEFT WING OVERHEAT AFTER APPROXIMATELY 5 MINUTES THE WING OVERHEAT WENT OFF. EMERGENCY WAS DECLARED AND RETURNED TO CLT. AIRCRAFT WAS OVERWEIGHT FOR LANDING. LEFT FORWARD STRUT CAVITY DETECTOR M1761 REPLACED FOR LOW INSULATION RESISTANCE PER AMM 26-18-02.
